# SDR AU000113

- Difficulty date: January 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 78249046
- Condition: Faulty
- Location: Prop Governor
- Part time: 3,860 cycles
- Component: Prop Governor, Hamstd, 78249046
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE PROPELLER CONTROL UNIT (PCU) FAULTY.
